# SDR AALA2020070539006

- Difficulty date: July 2, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 21,101 hours, 8,152 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE FORWARD MOUNT HAD 1 BOLT TURN DURING TORQUE CHECK.  REPLACED ALL MOUNT BOLTS PER AMM 71-21-12.
